MENU

You are here

Publications

Export 5 results:
Filters: Author is Vladimir Rubtsov  [Clear All Filters]
2012
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics 10, nr. 4 (2012) 1442-1454. 2012 .
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584

Sign in